MathSciNet Relay Station
MathSciNet bibliographic data
MR2161169 (2006h:54026) 54E52 (03E15 03E17 03E55 03E60 54H05)
Hrušák, Michael; Zamora Avilés, Beatriz Countable dense homogeneity of definable spaces. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3429–3435 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement